It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have had severe asthma for 21 yrs. My new dr put me on advari a yr ago and for the 1st time in my life I've gone with out using my neb or my inhalers. I call it my "miracle drug" anyway, since I've been on it I have gained weight like I do when on prednisone. After researching I found that it can and does cause this in some people. It is an inhaled streiod and certain people are more sensitive to the steriod then others. I guess you have to weigh whether or not it's an issue for you to make you stop taking it. My advice, just put extra things into play to not gain weight (ie cut a few calories, excercise a bit more, drink a bit more fluids etc) Hope this helps!:angel:





All times are GMT -7. The time now is 01:13 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!